# SDR UPS00232430

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT AFT OVERWING EMERGENCY EXIT LIGHT ON SIDEWALL INOP.  REMOVED AND REPLACED BATTERY PACK, LIGHT OPS GOOD.
